Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




59 Publications

2020 | Journal Article | IST-REx-ID: 7925   OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, 2020. https://doi.org/10.1007/s11590-020-01603-1.
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Yekini, and Olaniyi S. Iyiola. “Weak Convergence for Variational Inequalities with Inertial-Type Method.” Applicable Analysis, 2020, 1–25. https://doi.org/10.1080/00036811.2020.1736287.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Yekini, Xiao-Huan Li, and Qiao-Li Dong. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms 84 (2020): 365–88. https://doi.org/10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8077   OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Projection Methods with Alternating Inertial Steps for Variational Inequalities: Weak and Linear Convergence.” Applied Numerical Mathematics, 2020. https://doi.org/10.1016/j.apnum.2020.06.009.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu, Yekini. “Convergence Results of Forward-Backward Algorithms for Sum of Monotone Operators in Banach Spaces.” Results in Mathematics 74, no. 4 (2019). https://doi.org/10.1007/s00025-019-1061-4.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed